# SDR 2007UALA05114

- Difficulty date: December 16, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 56,264 hours, 31,169 cycles
- Engine: Ge CFM56*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLIGHT LOST CABIN PRESSURE, DESCENDED TO FL 100.  FLT ABLE TO PRESS, CABIN CLIMB TO FL240.  UNABLE TO CLIMB HIGHER.  CONTINUED FLIGHT TO PLANNED DESTINATION.
